Rocky Mountain Journal of Mathematics

A Stage Structured Predator-Prey Model with Time Delays

Yan Wang, Jianhong Wu, and Yanni Xiao

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 38, Number 5 (2008), 1721-1743.

First available in Project Euclid: 22 September 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Predator-prey stage-structured time delay global stability Hopf bifurcation


Wang, Yan; Wu, Jianhong; Xiao, Yanni. A Stage Structured Predator-Prey Model with Time Delays. Rocky Mountain J. Math. 38 (2008), no. 5, 1721--1743. doi:10.1216/RMJ-2008-38-5-1721.

Export citation


  • W.G. Aiello and H.I. Freedman, A time delay model of single growth with stage structure, Math. Biosci. 101 (1990), 139-153.
  • W.G. Aiello, H.I. Freedman and J. Wu, Analysis of a model representing stage-structured population growth with stage-dependent time delay, SIAM J. Appl. Math. 52 (1992), 855-869.
  • H.I. Freedman and V. Sree Hari Rao, The trade-off between mutual interference and time lags in predator-prey systems, Bull. Math. Biol. 45 (1983), 991.
  • H.I. Freedman and J. Wu, Persistence and global asymptotic stability of single species dispersed models with stage structure, Quart. Appl. Math. 49 (1991), 351-371.
  • Y. Kuang and J.W.H. So, Analysis of a delayed two-stage population model with space-limited recruitment, SIAM J. Appl. Math. 55 (1995), 1675-1696.
  • S. Liu and E. Beretta, A stage-structured predator-prey model of Beddington-DeAngelis type, SIAM J. Appl. Math. 66 (2006), 1101-1129.
  • L. Ou, G. Luo, Y. Jiang et al., The asymptotic behaviour of a stage-structured autonomous predator-prey system with time delay, J. Math. Anal. Appl. 283 (2003), 534-548.
  • X. Song and L. Chen, Optimal harvesting and stability for a two-species competitive system with stage structure, Math Biosci. 170 (2001), 173-186.
  • --------, Optimal harvesting and stability for a predator-prey system with stage structure, Acta Math. Appl. Sinica 18 (2002), 423-430 (in English).
  • W. Wang and L. Chen, A predator-prey system with stage-structure for predator, Comp. Math. Appl. 33 (1997), 83-91.
  • W. Wang, G. Mulone and F. Salemi et al., Permanence and stability of a stage-structured predator-prey model, J. Math. Anal. Appl. 262 (2001), 499-528.
  • R. Xu, F. Hao and L. Chen, A stage-structured predator-prey model with time delay, Acta Math. Sci. 26 (2006), 387-395.
  • R. Xu and Z. Ma, The effect of stage-structure on the permanence of a predator-prey system with time delay, Appl. Math. Comp. 189 (2007), 1164-1177.
  • X. Zhang, L. Chen and A.U. Neumann, The stage-structured predator-prey model and optimal harvesting policy, Math.Biosci. 168 (2000), 201-210.